Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Parametrizations of Non-Linear Models

Philip Hougaard
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 44, No. 2 (1982), pp. 244-252
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345830
Page Count: 9
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Parametrizations of Non-Linear Models
Preview not available

Abstract

In the literature there have been many suggestions on how to parametrize models. Some properties you can seek are (1) stability of variance of the MLE; (2) normal likelihood; (3) zero asymptotic skewness of the MLE; (4) asymptotic unbiasedness of the MLE. The parametrizations corresponding to these demands are found in the one-dimensional curved exponential family. They all belong to a general class of transformations, but they are in general not identical. The transformations in this class are characterized by a differential equation. The transformations are identical in the non-linear normal regression model.

Page Thumbnails

  • Thumbnail: Page 
[244]
    [244]
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252